MAUDE Adverse Event Report: TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWD860
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Patient underwent reverse shoulder replacement.Post-op period was uneventful until patient's prosthetic shoulder joint dislocated.Joint was closed reduced that evening, under anaesthesia.Joint dislocated again the following day.Decision made by surgeon to perform an open surgical procedure, to determine the cause of the instability.During this procedure, the greater tuberosity, which was repaired during the primary procedure, was found to be re-fractured, and had pulled away from the proximal humerus, with mild bone resorption.Surgeon was unable to repair / reduce it.Joint found to be unstable, with current poly insert.This poly insert removed, and discarded, and after multiple trilling with both standard and retentive poly inserts, a definitive retentive insert was implanted - joint found to be stable through a satisfactory range of motion, with no impingement.
 
Event or Problem Description
Patient underwent reverse shoulder replacement.Post-op period was uneventful until patient's prosthetic shoulder joint dislocated.Joint was closed reduced that evening, under anaesthesia.Joint dislocated again the following day.Decision made by surgeon to perform an open surgical procedure, to determine the cause of the instability.During this procedure, the greater tuberosity, which was repaired during the primary procedure, was found to be re-fractured, and had pulled away from the proximal humerus, with mild bone resorption.Surgeon was unable to repair / reduce it.Joint found to be unstable, with current poly insert.This poly insert removed, and discarded, and after multiple trialling with both standard and retentive poly inserts, a definitive retentive insert was implanted - joint found to be stable through a satisfactory range of motion, with no impingement.
 
Additional Manufacturer Narrative
Correction - please refer h6 - health impact code.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
AEQREVSD FX/ADAPTER LATRLZD HMRL INSRT DIA36MM LATERALIZ+6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20629055
Report Number3000931034-2024-00643
Device Sequence Number20815382
Product Code PHX
UDI-Device Identifier03700386931499
UDI-Public(01)03700386931499(11)240602(17)290602(21)7976BA010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD860
Device Lot Number7976BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight85 KG